MAUDE Adverse Event Report: HOLOGIC, INC OMNI HYSTEROSCOPE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC OMNI HYSTEROSCOPE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 60-200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Serial number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a novasure procedure on (b)(6) 2024, the physician reported that prior to the procedure the physician scoped the patient using a omni scope and noticed that the patient had a couple of fibroids which she ablated using the sonata system.The physician then proceeded to perform a novasure procedure.Physician was experiencing difficulty getting the patient´s width after a couple of attempts could only get 2.9 cm.The device did not pass the cavity initial assessment test at this point the physician scoped the patient and observed a perforation at the fundus.Patient was doing fine and being monitored.No treatment provided.Doctor suspected that the perforation happened from the distal tip of the novasure device when seating the device and that the patient fundus was very thin.

Brand Name
OMNI HYSTEROSCOPE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key21035808
Report Number1222780-2024-00507
Device Sequence Number12896423
Product Code HIH
UDI-Device Identifier15420045510258
UDI-Public15420045510258
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-200
Device Catalogue Number60-200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown